| Catalog Number |
09D28-03 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product recall letter was issued to all architect customers who have received the architect ict module, list number 09d28-03, lot number 180326.The letter informs the customer of the issue regarding higher than expected serum or plasma chloride results for quality control and patient samples.The letter instructs the customer to discontinue use of the suspect lot and destroy any remaining inventory.The cause of the upward shift has been traced to an omitted process step during the manufacture of the chloride electrode element of the ict module.
Event or Problem Description
The customer observed level 2 qc shifting high for chloride while using the architect ict module (list number 9d28-03, lot number 180326).No impact to patient management was reported.